Advanced Search
Article Contents
Article Contents

Infinite determinantal measures

Abstract Related Papers Cited by
  • Infinite determinantal measures introduced in this note are inductive limits of determinantal measures on an exhausting family of subsets of the phase space. Alternatively, an infinite determinantal measure can be described as a product of a determinantal point process and a convergent, but not integrable, multiplicative functional.
        Theorem 4.1, the main result announced in this note, gives an explicit description for the ergodic decomposition of infinite Pickrell measures on the spaces of infinite complex matrices in terms of infinite determinantal measures obtained by finite-rank perturbations of Bessel point processes.
    Mathematics Subject Classification: Primary: 60G60; Secondary: 37A15.


    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Bogachev, "Measure Theory," Vol. II, Springer-Verlag, Berlin, 2007.doi: 10.1007/978-3-540-34514-5.


    A. Borodin, Determinantal point processes, in "The Oxford Handbook of Random Matrix Theory," Oxford University Press, Oxford, (2011), 231-249.


    A. Borodin, A. Okounkov and G. Olshanski, Asymptotics of Plancherel measures for symmetric groups, J. Amer. Math. Soc., 13 (2000), 481-515.doi: 10.1090/S0894-0347-00-00337-4.


    A. Borodin and G. Olshanski, Infinite random matrices and ergodic measures, Comm. Math. Phys., 223 (2001), 87-123.doi: 10.1007/s002200100529.


    A. Borodin and E. M. Rains, Eynard-Mehta theorem, Schur process, and their Pfaffian analogs, J. Stat. Phys., 121 (2005), 291-317.doi: 10.1007/s10955-005-7583-z.


    A. I. Bufetov, Ergodic decomposition for measures quasi-invariant under Borel actions of inductively compact groups, arXiv:1105.0664, 2011.


    A. I. Bufetov, Finiteness of ergodic unitarily invariant measures on spaces of infinite matrices, to appear in Annales de l'Institut Fourier, arXiv:1108.2737, 2011.


    A. I. Bufetov, Multiplicative functionals of determinantal processes, Uspekhi Mat. Nauk, 67 (2012), 177-178; translation in Russian Math. Surveys, 67 (2012), 181-182.doi: 10.1070/RM2012v067n01ABEH004779.


    J. B. Hough, M. Krishnapur, Y. Peres and B. Virág, Determinantal processes and independence, Probab. Surv., 3 (2006), 206-229.doi: 10.1214/154957806000000078.


    A. Kolmogoroff, "Grundbegriffe der Wahrscheinlichkeitsrechnung," Springer-Verlag, Berlin-New York, 1933.


    A. Lenard, States of classical statistical mechanical systems of infinitely many particles. I, Arch. Rational Mech. Anal., 59 (1975), 219-239.


    R. Lyons, Determinantal probability measures, Publ. Math. Inst. Hautes Études Sci., 98 (2003), 167-212.doi: 10.1007/s10240-003-0016-0.


    R. Lyons and J. Steif, Stationary determinantal processes: Phase multiplicity, Bernoullicity, entropy, and domination, Duke Math. J., 120 (2003), 515-575.doi: 10.1215/S0012-7094-03-12032-3.


    E. Lytvynov, Fermion and boson random point processes as particle distributions of infinite free Fermi and Bose gases of finite density, Rev. Math. Phys., 14 (2002), 1073-1098.doi: 10.1142/S0129055X02001533.


    O. Macchi, The coincidence approach to stochastic point processes, Advances in Appl. Probability, 7 (1975), 83-122.


    Yu. A. Neretin, Hua-type integrals over unitary groups and over projective limits of unitary groups, Duke Math. J., 114 (2002), 239-266.doi: 10.1215/S0012-7094-02-11423-9.


    G. Olshanski, The quasi-invariance property for the Gamma kernel determinantal measure, Adv. Math., 226 (2011), 2305-2350.doi: 10.1016/j.aim.2010.09.015.


    G. Olshanski, Unitary representations of infinite-dimensional pairs $(G,K)$ and the formalism of R. Howe, in "Representation of Lie Groups and Related Topics," Adv. Stud. Contemp. Math., 7, Gordon and Breach, NY, 1990, 269-463. Available from: http://www.iitp.ru/upload/userpage/52/HoweForm.pdf.


    G. Olshanski, "Unitary Representations of Infinite-Dimensional Classical Groups," (Russian), D. Sci Thesis, Institute of Geography of the Russian Academy of Sciences, 1989. Available from: http://www.iitp.ru/upload/userpage/52/Olshanski_thesis.pdf.


    G. Olshanski and A. Vershik, Ergodic unitarily invariant measures on the space of infinite Hermitian matrices, in "Contemporary Mathematical Physics," Amer. Math. Soc. Transl. Ser. 2, 175, Amer. Math. Soc., Providence, RI, (1996), 137-175.


    D. Pickrell, Mackey analysis of infinite classical motion groups, Pacific J. Math., 150 (1991), 139-166.


    D. Pickrell, Separable representations of automorphism groups of infinite symmetric spaces, J. Funct. Anal., 90 (1990), 1-26.doi: 10.1016/0022-1236(90)90078-Y.


    D. Pickrell, Measures on infinite-dimensional Grassmann manifolds, J. Funct. Anal., 70 (1987), 323-356.doi: 10.1016/0022-1236(87)90116-9.


    M. Rabaoui, Asymptotic harmonic analysis on the space of square complex matrices, J. Lie Theory, 18 (2008), 645-670.


    M. Rabaoui, A Bochner type theorem for inductive limits of Gelfand pairs, Ann. Inst. Fourier (Grenoble), 58 (2008), 1551-1573.


    M. Reed and B. Simon, "Methods of Modern Mathematical Physics. Vol. I-IV," Second edition, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980.


    T. Shirai and Y. Takahashi, Random point fields associated with fermion, boson and other statistics, in "Stochastic Analysis on Large Scale Interacting Systems," Adv. Stud. Pure Math., 39, Math. Soc. Japan, Tokyo, (2004), 345-354.


    T. Shirai and Y. Takahashi, Random point fields associated with certain Fredholm determinants. I. Fermion, Poisson and boson point processes, J. Funct. Anal., 205 (2003), 414-463.doi: 10.1016/S0022-1236(03)00171-X.


    T. Shirai and Y. Takahashi, Random point fields associated with certain Fredholm determinants. II. Fermion shifts and their ergodic and Gibbs properties, Ann. Probab., 31 (2003), 1533-1564.doi: 10.1214/aop/1055425789.


    A. Soshnikov, Determinantal random point fields, (Russian) Uspekhi Mat. Nauk, 55 (2000), 107-160; translation in Russian Math. Surveys, 55 (2000), 923-975.doi: 10.1070/rm2000v055n05ABEH000321.


    G. Szegö, "Orthogonal Polynomials," AMS, 1969.


    C. A. Tracy and H. Widom, Level spacing distributions and the Bessel kernel, Comm. Math. Phys., 161 (1994), 289-309.


    A. M. Veršik, A description of invariant measures for actions of certain infinite-dimensional groups, (Russian) Dokl. Akad. Nauk SSSR, 218 (1974), 749-752.

  • 加载中

Article Metrics

HTML views() PDF downloads(112) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint